It started as a cold, but it has gotten much worse. Early December 2006 I caught a cold or what i thought was a cold. Later it turned into shortness of breath, chest pains, dizzyness, and general feeling horrible.
I went to my regular doctor and he told me I had Asthmatic Bronchitis. At the time I was having a lot of chest pain, so I asked him to check my heart as well. My ECG came back as abnormal. The ECG reading said I was having right ventricular hypertrophy. I went and got an echocardiogram to confirm that it was NOT pulmonary hypertension. So, we went back with Asthmatic bronchitis. It has been 2 months, and the coughing, dizzyness, and general feeling of being sick has not gone away. I have gotten a chest X-ray and it came back "clean".
I went to a pulmologist and he too said it was Asthmatic Bronchitis. He told me that I just needed to be patient, but this was indeed a long time for the wheezing and other symptoms to not go away.
I have been taking antibiotics, prednisone, advair, and pro-air. The pro-air and advair were irritating my throat, so I stopped taking those (and they didn't seem to do much for me). My Pulmologist prescribed Asmanax and foradil instead and they have been less irritating.
My body temp has been on the low side, from 96-98 degrees. My circulation doesn't seem to be great. My hands and feet seem to fall asleep for no apparent reason.
I used to smoke 5-6 cigarettes a day for a couple of years till about 6 years ago. I have had allergies my whole life, but always upper respritory. I have never had asthma till now.
Could I have something else? How long does Asthmatic Bronchitis usually last? Are there things that I can do to make this go away faster? Can I exercise when I am feeling ok?
I have been drinking water, taking vitamins, and my meds. Trying to get rest, but I have to say that the pressure of this is starting to keep me up at night.
thanks for the advice in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?